# SDR MWEA00028

- Difficulty date: January 10, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 37,797 hours, 29,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 5910157
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER ANGLE INSIDE INNER PAN IS CRACKED.  MTC FABRICATED AND INSTALLED NEW ANGLE.
